# SDR SWAA2022033188698

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737
- Aircraft serial: 27873
- Aircraft time: 75,614 hours, 44,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT LENS NEXT TO FWD FA SEAT MISSING / [01] C/W EA M-21-133-00720
